# SDR DALA2015022301580

- Difficulty date: February 22, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Access Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SETTLEMENT AREA, BOTH SIDES OF ACCESS PANEL 6301B AT DORSAL FIN L/E.  DORSAL ANGLES WERE REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-4, 51-10-3 PARA 14 & 21, AND DWG 5912188 REV BD.
